Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
Anonymous
Unregistered

Sustiva
      #10945 - 10/18/00 02:41 PM

I started Sustiva about 3 weeks ago. I'm still having problems with my sleep. I sleep all night, but I know I've dreamt all night when I wake up. I tried taking one pill in the morning and 2 at night, but I was still not sleeping well, tried 2 in the morning and 1 at night and found myself falling asleep anytime I sat down. Gone back to 3 at night. Still dreaming. Tried a valuim at night to help with deeper sleep. Took all day the next day to shake it off. I have got to get some decent sleep. Any suggestions???



Post Extras: Remind Me!   Notify Moderator  
GmanBill
Unregistered

Re: Sustiva new
      #10948 - 10/18/00 02:51 PM

the vivid dreams will make u verry tired, i found Seratonin helped me, its a natural herb that you can get at the health food store.

Hope it helps
Bill :-)



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Sustiva new
      #10959 - 10/18/00 05:14 PM

I had the same problem...Benadryl 25mg worked great. I use the store brand. ( same active ingredient) I started with 50mg but found myself groggy next morning.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Sustiva new
      #11130 - 10/21/00 11:20 PM

My first few weeks on Sustiva were awful, too. I remember thinking "I can't go on like this" and thought of stopping the Rx. Hang in there a few weeks longer!! It took me about 6 weeks for the symptoms to decrease dramatically, but my VL has been <13 for 2 years now and CD4 >1200. I'll keep you in my thoughts!



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Sustiva new
      #11453 - 10/27/00 08:58 AM

Hi there - I've been on a Sustiva/Combivir regimen for almost 2 years now - I've maintained an undetectable VL as well as a CD4 count of around 700. After 2 years, I STILL have weird dreams and restless sleep. It was impossible for me to take it during the day. I've found 3 things that help me sleep: 2.5 mg valium along with 2.5 mg. Lorizapam, but this sometimes leaves me a little groggy, the other 2 are Ambian, or just a good old fashioned joint!



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1682

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3